Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Visudyne (http://www.iddb.org/forums/forumdisplay.php?f=328)
-   -   itching (http://www.iddb.org/forums/showthread.php?t=3533)

Pat 12-03-2005 06:00 AM

itching
 
I have my first treatment about 3 weeks ago. Ever since, I have been experiencing all over body itching. Has anyone else experienced this? I am not sure if that is what caused it.<br><br>Thanks.

Unregistered 08-19-2007 11:26 PM

itching
 
My mother had a treatment on November 11th and has experienced all over body itching ever since. It was excruciating for several days until she was able to see her internist and start on some medications. It is better after taking Prednisone and a medication for the itching, but she is still experiencing some itching. It is now about 5 weeks later. Her internist said it appeared she had had a severe allergic reaction to the Visudyne. She is to see her eye doctor later this week.


All times are GMT. The time now is 02:51 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.